# SDR CA151102005

- Difficulty date: October 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,245 hours
- Engine: Pwc PW150A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: B0801150209
- Condition: Chafed
- Part time: 3,611 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSTALLATION OF THE ADVISORY/PAX WARNING LIGHT PANEL IT WAS DISCOVERED BY MAINTENANCE THAT THERE WERE CHAFED WIRES CAUSING THE CB TO RELEASE. CONNECTOR 9811-P166 (CONNECTOR TO ADVISORY LIGHT PANEL) WIRES AT PIN G AND H WERE CHAFED AND ARCING TO AIRFRAME. WIRES WERE SPLICED AND RE-TERMINATED AT THE CONNECTOR. THE SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
